# SDR FDEA201612064329

- Difficulty date: December 6, 2016
- Submitted: December 7, 2016
- Operation: Air carrier
- Aircraft: N618FE
- Make and model: Doug MD-11F
- Aircraft serial: 48754
- Aircraft time: 65,752 hours, 15,406 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin Splice
- Part number: ARB2931U14
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING FIXED L/E SKIN SPLICE ANGLE IS CRACKED AT XOS 584. REMOVED AND REPLACED RT WING FIXED L/E SKIN SPLICE ANGLE AT XOS 584 IAW SRM 51-33-01-0G, 51-35-01-0G, 51-31-01-OG.
